# SDR CA011018017

- Difficulty date: October 5, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crosstube
- Part number: 50420013451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS FOUND THAT SOME ONE HAD REMOVED MATERIAL FROM THE CROSS TIE MEMBER, PROBABLY TO DEAL WITH SOME FIT AND CLEARANCE PROBLEM. SUBSEQUENT TO THIS WE HAVE FOUND A CRACK PROPAGATING FROM THE RADIUS FORWARD TO THE BULKHEAD. THIS AIRCRAFT WAS BEING INSPECTED IN PREPARATION FOR A C OF A APPLICATION.
